| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 8, 2013, no. 29-32


Conan Wong
      On a principal ideal domain that is not a Euclidean domain
      International Mathematical Forum, Vol. 8, 2013, no. 29, 1405-1412
      http://dx.doi.org/10.12988/imf.2013.37144

Ali H. Hakami
      A survey on exponential sums and the congruence x1x2x3...xn \equiv c (modp)
      International Mathematical Forum, Vol. 8, 2013, no. 29, 1413-1438
      http://dx.doi.org/10.12988/imf.2013.37129

Salma M. Farris
      Devaney's chaos of one parameter family of semi-triangular maps
      International Mathematical Forum, Vol. 8, 2013, no. 29, 1439-1444
      http://dx.doi.org/10.12988/imf.2013.36114

Fatma Ozdemir, Mustafa Deniz Turkoglu
      On nearly-Kaehlerian Weyl spaces
      International Mathematical Forum, Vol. 8, 2013, no. 29, 1445-1454
      http://dx.doi.org/10.12988/imf.2013.37136

W. Robin
      On the Rodrigues formula solution of the hypergeometric-type differential equation
      International Mathematical Forum, Vol. 8, 2013, no. 30, 1455-1466
      http://dx.doi.org/10.12988/imf.2013.37133

Wei-Ming Gong, Xu-Hui Shen, Yu-Ming Chu
      Bounds for the Neuman-Sandor mean in terms of logarithmic, quadratic or contraharmonic means
      International Mathematical Forum, Vol. 8, 2013, no. 30, 1467-1475
      http://dx.doi.org/10.12988/imf.2013.36123

Xu-Hui Shen, Yu-Ming Chu
      Bounds improvement for Neuman-Sandor mean using arithmetic, quadratic and contraharmonic means
      International Mathematical Forum, Vol. 8, 2013, no. 30, 1477-1485
      http://dx.doi.org/10.12988/imf.2013.36125

C. S. Manjarekar, U. N. Kandale
      On multiplication lattice modules
      International Mathematical Forum, Vol. 8, 2013, no. 30, 1487-1492
      http://dx.doi.org/10.12988/imf.2013.37141

Muneo Cho, Robin Harte
      Taylor exactness, SVEP and spectral mapping theorems
      International Mathematical Forum, Vol. 8, 2013, no. 30, 1493-1501
      http://dx.doi.org/10.12988/imf.2013.37146

Francesco Rania
      A note on sandwich Engel conditions on Lie ideals in semiprime rings
      International Mathematical Forum, Vol. 8, 2013, no. 31, 1503-1508
      http://dx.doi.org/10.12988/imf.2013.37149

Neville Robbins
      On flushed partitions
      International Mathematical Forum, Vol. 8, 2013, no. 31, 1509-1513
      http://dx.doi.org/10.12988/imf.2013.37132

Rene E. Leonida, Sergio R. Canoy, Jr.
      Weakly convex and weakly connected independent dominations in the corona of graphs
      International Mathematical Forum, Vol. 8, 2013, no. 31, 1515-1522
      http://dx.doi.org/10.12988/imf.2013.37131

John Benedict T. Ayawan, Sergio R. Canoy, Jr.
      Axioms of countability in generalized topological spaces
      International Mathematical Forum, Vol. 8, 2013, no. 31, 1523-1530
      http://dx.doi.org/10.12988/imf.2013.37142

N. Hosseinzadeh, H. Doostie
      Presentation of semidirect product of monogenic semigroups
      International Mathematical Forum, Vol. 8, 2013, no. 31, 1531-1537
      http://dx.doi.org/10.12988/imf.2013.37148

Zhijun Guo, Xuhui Shen, Yuming Chu
      The best possible Lehmer mean bounds for a convex combination of logarithmic and harmonic means
      International Mathematical Forum, Vol. 8, 2013, no. 31, 1539-1551
      http://dx.doi.org/10.12988/imf.2013.37135

Zhaojin Zhou, Xigou Zhang, Yanni Zhou
      The center of Coxeter groups
      International Mathematical Forum, Vol. 8, 2013, no. 32, 1553-1559
      http://dx.doi.org/10.12988/imf.2013.37145

Paula Catarino
      A note involving two-by-two matrices of the k-Pell and k-Pell-Lucas sequences
      International Mathematical Forum, Vol. 8, 2013, no. 32, 1561-1568
      http://dx.doi.org/10.12988/imf.2013.38164

S. P. Nirmala Devi, M. Chandramouleeswaran
      Right derivations on semirings
      International Mathematical Forum, Vol. 8, 2013, no. 32, 1569-1576
      http://dx.doi.org/10.12988/imf.2013.38150

Yongliang Li
      The dynamics of a delayed pest management SEI system with impulsive harvesting at different moments
      International Mathematical Forum, Vol. 8, 2013, no. 32, 1577-1584
      http://dx.doi.org/10.12988/imf.2013.36122

A. M. Al-Odhari
      The computation of the rank of diagram groups constructed from semigroup presentation
      International Mathematical Forum, Vol. 8, 2013, no. 32, 1585-1590
      http://dx.doi.org/10.12988/imf.2013.38152

Abid Mahboob, Sajid Mahboob
      Existence of two conjugate classes of A5 within S6 by use of character table of S6
      International Mathematical Forum, Vol. 8, 2013, no. 32, 1591-1596
      http://dx.doi.org/10.12988/imf.2013.3359

Salah M. Salih, Hussien J. Thahab
      On orthogonal generalized higher \alpha-derivation of \Gamma-ring M
      International Mathematical Forum, Vol. 8, 2013, no. 32, 1597-1603
      http://dx.doi.org/10.12988/imf.2013.38162


Journals | Books | Indexing and abstracting | Author guidelines | Open access